RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2013, том 280, страницы 198–214 (Mi tm3455)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Rigidity and stability of the Leibniz and the chain rule

Hermann Königa, Vitali Milmanb

a Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel, Kiel, Germany
b School of Mathematical Sciences, Tel Aviv University, Tel Aviv, Israel

Аннотация: We study rigidity and stability properties of the Leibniz and chain rule operator equations. We describe which non-degenerate operators $V,T_1,T_2,A\colon C^k(\mathbb R)\to C(\mathbb R)$ satisfy equations of the generalized Leibniz and chain rule type for $f,g\in C^k(\mathbb R)$, namely, $V(f\cdot g)=(T_1f)\cdot g+f\cdot(T_2g)$ for $k=1$, $V(f\cdot g)=(T_1f)\cdot g+f\cdot(T_2g)+(Af)\cdot(Ag)$ for $k=2$, and $V(f\circ g)=(T_1f)\circ g\cdot(T_2g)$ for $k=1$. Moreover, for multiplicative maps $A$, we consider a more general version of the first equation, $V(f\cdot g)=(T_1f)\cdot(Ag)+(Af)\cdot(T_2g)$ for $k=1$. In all these cases, we completely determine all solutions. It turns out that, in any of the equations, the operators $V$, $T_1$ and $T_2$ must be essentially equal. We also consider perturbations of the chain and the Leibniz rule, $T(f\circ g)=Tf\circ g\cdot Tg+B(f\circ g,g)$ and $T(f\cdot g)=Tf\cdot g+f\cdot Tg+B(f,g)$, and show under suitable conditions on $B$ in the first case that $B=0$ and in the second case that the solution is a perturbation of the solution of the standard Leibniz rule equation.

DOI: https://doi.org/10.1134/S0371968513010135

Полный текст: PDF файл (234 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 191–207

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.98
Поступило в январе 2012 г.
Язык публикации: английский

Образец цитирования: Hermann König, Vitali Milman, “Rigidity and stability of the Leibniz and the chain rule”, Ортогональные ряды, теория приближений и смежные вопросы, Сборник статей. К 60-летию со дня рождения академика Бориса Сергеевича Кашина, Тр. МИАН, 280, МАИК «Наука/Интерпериодика», М., 2013, 198–214; Proc. Steklov Inst. Math., 280 (2013), 191–207

Цитирование в формате AMSBIB
\RBibitem{KonMil13}
\by Hermann~K\"onig, Vitali~Milman
\paper Rigidity and stability of the Leibniz and the chain rule
\inbook Ортогональные ряды, теория приближений и смежные вопросы
\bookinfo Сборник статей. К~60-летию со дня рождения академика Бориса Сергеевича Кашина
\serial Тр. МИАН
\yr 2013
\vol 280
\pages 198--214
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3455}
\crossref{https://doi.org/10.1134/S0371968513010135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241845}
\elib{http://elibrary.ru/item.asp?id=18893038}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 191--207
\crossref{https://doi.org/10.1134/S0081543813010136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876447890}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3455
  • https://doi.org/10.1134/S0371968513010135
  • http://mi.mathnet.ru/rus/tm/v280/p198

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. H. König, V. Milman, “A Note on Operator Equations Describing the Integral”, Журн. матем. физ., анал., геом., 9:1 (2013), 51–58  mathnet  mathscinet
    2. H. König, V. Milman, “Operator equations and domain dependence, the case of the Schwarzian derivative”, J. Funct. Anal., 266:4 (2014), 2546–2569  crossref  mathscinet  zmath  isi  scopus
    3. H. König, V. Milman, “The derivation equation for $C^k$-functions: stability and localization”, Israel J. Math., 203:1 (2014), 405–427  crossref  mathscinet  zmath  isi  scopus
    4. H. König, V. Milman, “Submultiplicative functions and operator inequalities”, Studia Math., 223:3 (2014), 217–231  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:191
    Полный текст:7
    Литература:32

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019